# SDR AMWA15036A

- Difficulty date: July 10, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N155ZV
- Make and model: Beech 1900D
- Aircraft serial: UE155
- Aircraft time: 22,291 hours, 33,747 cycles
- Engine: Pwa PT6*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12944000681
- Condition: Chafed
- Location: Bs 438
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT FS 438.25 LT HAD CHAFFING.  REPAIRED IAW ACFT ENGINEERING REPORT NR 6772-2 REV 1R.
